Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from sleeping problem and erectile dysfunction.

SLEEPING PROBLEM & Erectile dysfunction? Please help! I'm 28 years old and have been masturbating frequently for as long as I remember (13 years), on average I'm guessing at least twice a day sometimes less or more. The problem I am facing over the past (8) years or so it has been very difficult to achieve an erection. I've had weak/soft erections on a regular basis, while mastrubating. I am a Virgin. I am worrying about my post marriage sexual relationship because of this erectile dysfunction. I'm finding it a possibility that I'll be unable to perform and I think the stress/depression is making it worse. I can't have a solid erection during masturbation. Only occasionally in the morning waking up will I have a decent erection, and even then it seems softer/weaker than past. I haven't had a rock hard erection for years. I'm scared to death now that after 28 years I'm finally having sex and won't be able to enjoy it, or even perform at all. Is this permanent? If I stop masturbation, which I'm pretty sure I'm capable of doing, for a period of time and then lessen masturbation in the future.. will the chemicals balance themselves out again and I can achieve a firm erection? or is this permanent damage that has been done that will require some kind of drugs? I am having sleeping problem. I consulted a psychiatrist and had he given me (Trikka or Anxit), sleeping tablets. I could sleep only while I take this medicine. So I stopped taking this and consulted a psychologist. He told me that I am having avoidant personality disorders, which have started in my childhood days. Is this the cause for anxiety or sleeplessness or erectile dysfunction? Whom should I consult; treatment and what are the treatment duration for this? If so, then I have to search an eminent psychologist. If I get good sleep, then erectile dysfunction is okay?
Sat, 13 Feb 2010
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
  User's Response
's  Response
stop worrying. Avoid masterbating by remaining busy, do social activities to remain busy. Do yoga and meditation,have healthy food, keep thoughts busy on good costructive activities,sleep well, listen to good music, keep good friends, listen to Osho and other spiritaul gurus. Every thing will be alright.
  Anonymous's Response
Anonymous's  Response
i cant control masturbating..... wat shud i do??.....
  User's Response
swamy92002@yahoo.co.in's  Response
I am Jayamma 65 years old I am facing too much snoring problem every day and disturbing others through out the night Please find solution is there any medicines for this
  User's Response
chandrashekhar's  Response
same problem happened with me
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Problem: Erectile Dysfunction. I am 46-years old and on my 12th week of a smoking cessation program. I took Chantix the first two weeks and have been using Nicorette Lozenges on an as needed basis since. My wife also started the program with me, and both of us had been smokers for approximately 30-years. During the first four weeks, sex was no problem, and hadn t been a problem prior to quitting the cigarettes. Starting around the fifth week and up till now I can no longer maintain an erection during intercourse. The good news is that I still wake up with a pretty good erection sometimes but morning usually isn t the greatest time to wake the wife up for a romp in the hay. Everything I ve read about ED and smoking runs contrary to what I am experiencing now. Could it be the Nicorrette? Why am I going through this and what can I do about it? Is it normal for someone to experience ED after they have quit smoking and how long does it last?

doctor1 MD

Dear Dr. Gopi A. I am 60 year old person, married, sufferring from ED problem since last 2 years. having 3 children. My wife is a psychaetric patient, and she is mentally orthodox. She does not like to have sex. I am very much fond of sex every night. But due to her opposition i become helpless and I lost all my peace of mind and quarralled with her and living alone. I underwent CABG in 2004 now there is no cardiac problem. After surgery I become sleepless and started taking one AT1 tab. 2 mg with Anxit 0.5 mg every night before going to bed. Without thses pills I cannot sleep a single minute. This ED problem is the reason of these sleeping pills or anything else. please consult Dr.

doctor1 MD

I m taking 25mg Hydrochlorothiazide and 20 mg Lisinopril and now my sex drive is complete off i can t get it up at all. i m 42 year old and i also taking testosterone injection 300mg a week. i go to the gym 4 time a week and i m in my best shape of my life.. but i have this problem erectile dysfunction i really don t what to do my next doctor appointment i will mention this to my doctor... any recommendation??

Recent questions on  Sleeplessness

doctor1 MD

I have recently been diagnosed with H-Pylori, and was prescribed omeprazole 40mg + clarithromycin 500mg + metronidazole 500mg for 7 days (originally prescribed Amoxicillin - changed due to allergy to penicillin). I have had severe side effects such as Nausea, headaches/dizziness, swelling of lymph nodes, ear ache + itching of the whole body (blister like spots/rash), sleeplessness. What should I do, do I continue on with the medication, or stop it? I have already taken the medication for 3 days so far, 4 days left.

doctor1 MD

hi doctor, actually i am showing some Gi symptoms and some physical changes in myself for the past one year.my weight is fluctuating , though i am regular walker and trying to eat healthy good..i have stomach bloating, water retention,nasal congestion, sleeplessness, breakouts and pigmentation on skin .all my blood tests are normal regarding hormones,urine tests ,sugar tests etc..i am suspecting some allergy or intolearnce of some foods..i need your suggestion or advice whether should i go for food intolerance testing?thanks.regards vari

doctor1 MD

I am having skin rashes with itch on my hands only for last week or so.... I took Cetrizine for 4 days but the rashes are not cured fully...they do diminish for a while.

Can I take levosiz 10 mg right before going to bed at night? Will it cause sleeplessness since it is non drowsy?

doctor1 MD

Hi doctor,

My mother is suffering from thyroid problem she has constant stomach pain, sleeplessness and frequent urination. Her body is also swelling from many parts. Can you prescribe me a good consultation that what she should do to or can you prescribe me a good physician in delhi.

doctor1 MD

I wake up just 2-3 hours after sleep and can never continue my sleep. Several thoughts runs over my mind and i wake up.

doctor1 MD

It have difficulty sleeping. Only slept maybe twelve hours in eight days. When I try to sleep I get light headed squeeze stomach and sometimes it burns. My mouth gets dry and have difficulty swallowing. My body feels strange and when I am about...

doctor1 MD

I had a thyroidectomy 18 months ago and was put on 100mg thyroxine . This dose was proven to be too high due to side effects of sleeplessness , stress etc. The dose was reduced to 2mg and as this seemed to be still too high was instructed to take...